zbMATH — the first resource for mathematics

Fractional nonlocal impulsive quasilinear multi-delay integro-differential systems. (English) Zbl 1267.45020
Summary: Sufficient conditions for the existence result of quasilinear multi-delay integro-differential equations of fractional orders with nonlocal impulsive conditions in Banach spaces are presented using fractional calculus, resolvent operators, and the Banach fixed point theorem. As an application that illustrates the abstract results, a nonlocal impulsive quasilinear multi-delay integro-partial differential system of fractional order is given.

45N05 Abstract integral equations, integral equations in abstract spaces
45J05 Integro-ordinary differential equations
26A33 Fractional derivatives and integrals
45G10 Other nonlinear integral equations
Full Text: DOI
[1] Agrawal, OP; Defterli, O; Baleanu, D, Fractional optimal control problems with several state and control variables, J Vibr Control, 16, 1967-1976, (2010) · Zbl 1269.49002
[2] Benchohra, M; Slimani, BA, Existence and uniqueness of solutions to impulsive fractional differential equations, Electron J Diff Eqns, 10, 1-11, (2009) · Zbl 1178.34004
[3] Hilfer, R, Applications of fractional calculus in physics, (2000) · Zbl 0998.26002
[4] Li, F; N’Guerekata, GM, Existence and uniqueness of mild solution for fractional integrodifferential equations, 10, (2010) · Zbl 1198.45015
[5] Oldham KB, Spanier J: The fractional calculus. Academic Press, New York, London; 1974. · Zbl 0292.26011
[6] Agarwal, RP; Lakshmikantham, V; Nieto, JJ, On the concept of solution for fractional differential equations with uncertainty, Nonlinear Anal, 72, 2859-2862, (2010) · Zbl 1188.34005
[7] Balachandran, K; Trujillo, JJ, The nonlocal Cauchy problem for nonlinear fractional integrodifferential equations in Banach spaces, Nonlinear Anal, 72, 4587-4593, (2010) · Zbl 1196.34007
[8] Baleanu, D; Trujillo, JI, A new method of finding the fractional Euler-Lagrange and Hamilton equations within Caputo fractional derivatives, Commun Nonlinear Sci Numer Simul, 15, 1111-1115, (2010) · Zbl 1221.34008
[9] Kilbas, AA; Srivastava, HM; Trujillo, JJ, Theory and applications of fractional differential equations, No. 204, (2006), Amsterdam
[10] Samko SG, Kilbas AA, Marichev OI: Fractional integrals and derivatives: Theory and applications, Gordon and Breach, Yverdon. 1993.
[11] Baleanu D, Maaraba T, Jarad F: Fractional variational principles with delay.J Phys A 2008.,41(31): Article Number 315403 · Zbl 1141.49321
[12] Sadati, SJ; Baleanu, D; Ranjbar, A; Ghaderi, R; Abdeljawad, T, Mittag-Leffler stability theorem for fractional nonlinear systems with delay, 7, (2010) · Zbl 1195.34013
[13] Byszewski, L, Theorems about the existence and uniqueness of solutions of a semilinear evolution nonlocal Cauchy problem, J Math Anal Appl, 162, 494-505, (1991) · Zbl 0748.34040
[14] Byszewski, L, Theorems about the existence and uniqueness of continuous solutions of nonlocal problem for nonlinear hyperbolic equation, Appl Anal, 40, 173-180, (1991) · Zbl 0725.35060
[15] Deng, K, Exponential decay of solutions of semilinear parabolic equations with nonlocal initial conditions, J Math Annal Appl, 179, 630-637, (1993) · Zbl 0798.35076
[16] Mophou, GM; N’Guérékata, GM, A note on a semilinear fractional differential equation of neutral type with infinite delay, 8, (2010) · Zbl 1194.34148
[17] Ahmad, B; Sivasundaram, S, On four-point nonlocal boundary value problems of non-linear integro-differential equations of fractional order, Appl Math Comput, 217, 480-487, (2010) · Zbl 1207.45014
[18] Ahmad, B; Nieto, JJ, Existence of solutions for nonlocal boundary value problems of higher order nonlinear fractional differential equations, 9, (2009) · Zbl 1186.34009
[19] Bainov DD, Simeonov PS: Systems with impulse effect. Ellis Horwood Ltd., Chichister; 1989. · Zbl 0683.34032
[20] Lakshmikantham, V; Bainov, DD; Simeonov, PS, Theory of impulsive differential equations, (1989)
[21] Samoilenko, AM; Perestyuk, NA, Impulsive differential equations, (1995)
[22] N’Guerekata, GM, A Cauchy problem for some fractional abstract differential equation with non local conditions, Nonlinear Anal, 70, 1873-1876, (2009) · Zbl 1166.34320
[23] Li, F, Mild solutions for fractional differential equations with nonlocal conditions, 9, (2010) · Zbl 1192.34010
[24] Benchohra, M; Gatsori, EP; G’Orniewicz, L; Ntouyas, SK, Nondensely defined evolution impulsive differential equations with nonlocal conditions, Fixed Point Theory, 4, 185-204, (2003) · Zbl 1060.34027
[25] Amann, H, Quasilinear evolution equations and parabolic systems, Trans Am Math Soc, 29, 191-227, (1986) · Zbl 0635.47056
[26] Dong, Q; Li, G; Zhang, J, Quasilinear nonlocal integrodifferential equations in Banach spaces, Electron J Diff Equ, 19, 1-8, (2008) · Zbl 1146.39008
[27] Sanekata, N, Abstract quasilinear equations of evolution in nonreflexive Banach spaces, Hiroshima Math J, 19, 109-139, (1989) · Zbl 0736.47025
[28] Gelfand IM, Shilov GE: Generalized functions.Volume 1. Moscow, Nauka; 1959.
[29] Podlubny I: Fractional differential equations, Mathematics in Science and Engineering.Volume 198. Technical University of Kosice, Slovak Republic; 1999.
[30] Pazy A: Semigroups of linear operators and applications to partial differential equations. Springer, Berlin; 1983. · Zbl 0516.47023
[31] Debbouche, A, Fractional evolution integro-differential systems with nonlocal conditions, Adv Dyn Syst Appl, 5, 49-60, (2010)
[32] Sakthivel, R; Choi, QH; Anthoni, SM, Controllability result for nonlinear evolution integrodifferential systems, Appl Math Lett, 17, 1015-1023, (2004) · Zbl 1072.93005
[33] Sakthivel, R; Anthoni, SM; Kim, JH, Existence and controllability result for semilinear evolution integrodifferential systems, Math Comput Model, 41, 1005-1011, (2005) · Zbl 1129.93005
[34] Yan, Z, Existence of solutions for nonlocal impulsive partial functional integrodifferential equations via fractional operators, Journal of Computational and Applied Math-ematics, 235, 2252-2262, (2011) · Zbl 1220.45009
[35] Debbouche, A; El-Borai, MM, Weak almost periodic and optimal mild solutions of fractional evolution equations, Electron J Diff EqU, 46, 1-8, (2009) · Zbl 1171.34331
[36] El-Borai, MM; Debbouche, A, On some fractional integro-differential equations with analytic semigroups, Int J C Math Sci, 4, 1361-1371, (2009) · Zbl 1193.34164
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.